# SDR ASAA2015101113485

- Difficulty date: October 11, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N613AS
- Make and model: Boeing 737790
- Aircraft serial: 30163
- Aircraft time: 53,804 hours, 24,342 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142025318
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE AT LT EMERGENCY EXIT.  ACFT GROUNDED. FOUND WIRE W3142-0253-18 BROKEN BEHIND LT EMERGENCY EXIT SIGN, OVERWING. REPAIRED BROKEN WIRE IAW SWPM 20-30-12 AND WDM 33-51-13.  EMERGENCY EXIT SIGNS OPS-CHECK GOOD IAW AMM 33-51-01-960-801.
